Translator Disclaimer
Winter 2002 Transportation cost inequalities on path spaces over Riemannian manifolds
Feng-Yu Wang
Illinois J. Math. 46(4): 1197-1206 (Winter 2002). DOI: 10.1215/ijm/1258138474

Abstract

Some transportation cost inequalities are established on the path space over a connected complete Riemannian manifold with Ricci curvature bounded from below. The reference distance on the path space is the $L^2$-norm of the Riemannian distance along paths.

Citation

Download Citation

Feng-Yu Wang. "Transportation cost inequalities on path spaces over Riemannian manifolds." Illinois J. Math. 46 (4) 1197 - 1206, Winter 2002. https://doi.org/10.1215/ijm/1258138474

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1031.58022
MathSciNet: MR1988258
Digital Object Identifier: 10.1215/ijm/1258138474

Subjects:
Primary: 58J65
Secondary: 47D06, 60H10

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top